Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Suffer from spondylosis. Not on medication. Taking medicine for hypertension. Pain in the left side of the body. Remedy?

Sir, For the last three years I am having spondilosis. Now I am residing here in U.A.E.I consulted a doctor and theDr. gave me phisiothrphy for three times. Now I am not taking any medicine other than pain killers, if needed.I am using medicines for B.P for the last ten years.Micardis40plus in the morning ,concor5mg,loric00,lipitor10mg inthe night. Now I amhaving severpain in my left side including my head.When I take rest it will reduce a little.Sitting and reading or doing any work is difficult for me.Dr.plese give your valuable advice.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Physical Therapist or Physiotherapist 's  Response
spondylosis, is it cervical or lumbar means is it in neck or low back?you have to consult your physiotherapist regularly and do the exercise as prescribed by them.u should know that any spondylosis is irreversible in once it starts it ll remain with you for lifetime.only aim is to slowdown the progress and for that you need a well planned includes body weight maintenance,lifestyle modification,regular exercise,control of diabetes or hypertension.sever pain in left side means it may be because of cervical compression of the it is better to proper investigate and consult orthopedician or physiotherapist.
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor